Doctor insights on:
Hypothyroid Synthroid Fatigue
Diagnosed w/ hypothyroid 1 mo ago and on Synthroid 25mcg but still have fatigue, what should I do?
Thyroid hormone dose: Thyroid disorders can become tricky to treat sometimes. Although you have been started on the thyroid hormone replacement but it is highly likely that this small dose may not be enough for u. U may need dose adjustment and also be told about the proper way to take the thyroid hormone ie on empty stomach at least 45 min before u eat. Hope this helps! ...Read moreSee 1 more doctor answer
Hypothyroidism is also known as Underactive thyroid. Level, which can cause fatigue increased sensitivity to cold constipation dry skin unexplained weight gain puffy face hoarseness muscle weakness elevated blood cholesterol level muscle aches, tenderness and stiffness pain, stiffness or swelling in your joints heavier than normal or irregular menstrual periods thinning hair slowed heart ...Read more
I have a lot of fatigue, muscle weakness, fainting spells. Diagnosis hypothyroidism but months on Synthroid brings little help. My dr's are clueless.
Not thyroid?: If you're taking brand name replacement and the levels have been normal for several mos., the symptoms you're experiencing are not due to your thyroid - and you must have your doctors look at other potential disorders, which we cannot do over the internet. ...Read more
TSH 3 in nov 2014 & 0.05 in jan 2015. Sleep disturbance after starting Synthroid 88mcg. Tiredness. Sad. Am I overdiagnosed with hypothyroid?
Yes, over diagnosed: Hi. Based on what you've told us, there is no reason to suspect you're hypothyroid. How long have you been on the l-thyroxine? It is most likely you have no thyroid disease and are being treated with l-thyroxine needlessly. Are your thyroid autoantibodies positive? Even if so, decision to treat is based on TSH and free T4. Good luck! ...Read more
Im on thyroxine for hypothyroidism blood tests are normal but i still suffer from fatigue and brain fog , will these symptoms ever go away ?
Unknown: Unfortunately, fatigue and "brain fog" are nonspecific symptoms that may or may not be related to your thyroid. Some patients have felt improved by taking t3 (liothyronine) in addition to T4 (thyroxine) rather than just thyroxine alone. You still want to maintain a normal thyroid level while on a combination of T4 and t3. ...Read more
I was on Synthroid for over 10 years. Internal med. Doc. Prescribed before blood test suggesting i had hypothroid? Last yr. Started having fatique,
Hypothyroid?: See pcp or internist to have thyroid evaluated physically as well as via blood tests, which can show whether thyroid is underactive & needs higher med dose or whether other problem is at work. Fatigue can be caused by many things: poor sleep, heart problems, thyroid, work shift changes, anemia, etc. Let doc check you out. ...Read more
I have hypothyroidism and take Synthroid daily in the a.M. My endo & doc didn't fill & i went through some nasty side effects...Normal? Anger, weight
Recent subclinical hypothyroidism diagnosis. 50 mcg Synthroid Rx. How will i know my thyroid is functioning better besides a blood test in 6 wks?
Am hypothyroid since july i take 150 mg of Synthroid which is great but still zero energy and little weight loss i go to a gp how do I get energy back?
Consider T3/adrenal: There are many other possible causes of fatigue, but many people feel better with adding the t3 form of thyroid. See http://abt.Cm/18gpb3a ; http://bit.Ly/15k26u8 many with thyroid problems have adrenal fatigue as well- see http://bit.Ly/1fhdd3z but there are also many other potential causes of fatigue. Holistic doctors are more likely to do a thorough evaluation- see http://bit.Ly/19pettq. ...Read more
Pt on 150mcg of synthroid for hypothyroidism Palliative pt Can one taper to a lower dose if T4 has stabilized? and TSH is starting to decrease?
Hypothyroid: The patient will be much more comfortable without the symptoms of hypothyroidism, namely the extra fatigue. Why taper the dose unless there are hyperthyroid symptoms. If the TSH is not stable there is no way the T4 is stable, anyway we treat to stabilize TSH. Let the treating Physician manage the medications. ...Read moreSee 1 more doctor answer
Hypothyroid for 26 years. The last 5 years I keep having to adjust my dose of synthroid up and down. Constantly. What's going on?
Can be due: to hormonal changes,. Also make sure you are taking it on an empty stomach with water only and wait 30-60 minutes before eating or drinking anything else or taking any other medications. Food other beverages or other medications can effect the absorption of thyroid medications, ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Can hypothyroidism cause you to feel very weak fatigue breathless?
- Fatigue after eating hypothyroidism
- Frequent urination extreme fatigue hypothyroidism
- Ask a doctor a question free online
- Can hypothyroidism cause adrenal fatigue?
- How long does fatigue associated with hypothyroidism last?
- Synthroid for hyperthyroidism or hypothyroidism
- Adrenal fatigue vs hypothyroidism
- Talk to a general internist online for free